You are logged in as an admin user. This page is cached for performance until Wed, 29 Jun 2022 18:52:25 GMT. Preview latest contents by clicking Refresh.
Logout

S. Evan Townsend

Freelance Writer and Author
None
Participates in 7 items
S. Evan Townsend has been called "America's Unique Speculative Fiction Voice" and writes novels that cause thrills and rapid page-turning. After spending four years in the U.S. Army in the Military Intelligence branch, he returned to civilian life and college to earn a B.S. in Forest Resources from the University of Washington. In his spare time he enjoys reading, driving (sometimes on a racetrack), meeting people, and talking with friends. He is in a 12-step program for Starbucks addiction. Evan lives in central Washington State with his wife and has three grown sons. He enjoys science fiction, fantasy, history, politics, cars, and travel. He currently has ten published fantasy and science fiction novels. Learn more at sevantownsend.com

Sessions in which S. Evan Townsend participates

Friday 14 February, 2020

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
4:30 PM
4:30 PM
What publishing path is right for you?
1 hour, 4:30 PM - 5:30 PM

- 3125- Writing Track

Panel

S. Evan Townsend, None (Participant)

Jeanette M. Bennett, Flight of Fancy Publishing (Participant)

Matt Haynes, Haynes Narration (Potential)

Frances Pauli (Participant)

Joyce Reynolds-Ward (Participant)

Elizabeth R. Alix (Participant)

7:00 PM
7:00 PM
Research and Writing
1 hour, 7:00 PM - 8:00 PM

- 3125- Writing Track

Panel

Mark Rounds (Moderator)

Ted Butler (Participant)

Manny Frishberg (Potential)

S. Evan Townsend, None (Participant)

Jeanette M. Bennett, Flight of Fancy Publishing (Participant)

John Lovett, Two Script Guys (Potential)

Sanan Kolva (Potential)

Monica Valentinelli (Participant)

Joey Kalitovic, Attention Span Games (Potential)

Wesley Kalitovic, Attention Span Games (Aegis Crew) (Potential)

Saturday 15 February, 2020

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
9:00 AM
9:00 AM
Freelancing for Fun and Profit
1 hour, 9:00 AM - 10:00 AM

- 3127- Writing Track

Panel

Manny Frishberg (Participant)

S. Evan Townsend, None (Moderator)

Frog Jones (Participant)

Rory Miller (Participant)

Matt McElroy (Participant)

Matt Haynes, Haynes Narration (Potential)

11:30 AM
11:30 AM
Shapeshifters in Fiction
1 hour, 11:30 AM - 12:30 PM

- 3127- Writing Track

Panel

Manny Frishberg (Participant)

Frances Pauli (Moderator)

Luna Corbden (Participant)

S. Evan Townsend, None (Participant)

Matt Haynes, Haynes Narration (Potential)

Joyce Reynolds-Ward (Participant)

8:15 PM
8:15 PM
The Care and Feeding of Writers
1 hour, 8:15 PM - 9:15 PM

- 3119- Art/Media/Wildcard

Panel

Mike Farley (Moderator)

Frog Jones (Participant)

Scott James Magner, ARUS Entertainment (Participant)

S. Evan Townsend, None (Participant)

EM Prazeman (Participant)

Sunday 16 February, 2020

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
9:00 AM
9:00 AM
When Genres Collide
1 hour, 9:00 AM - 10:00 AM

- 3127- Writing Track

Panel

S. Evan Townsend, None (Participant)

James Clegg (Participant)

Joseph Malik (Potential)

Judy Johnson (Participant)

Siana Wineland (Participant)

Elizabeth R. Alix (Participant)

Sanan Kolva (Participant)

10:15 AM
10:15 AM
Defeating the Blank Page
1 hour, 10:15 AM - 11:15 AM

- 3125- Writing Track

Panel

S. Evan Townsend, None (Participant)

Joey Kalitovic, Attention Span Games (Moderator)

Wesley Kalitovic, Attention Span Games (Aegis Crew) (Potential)

Jason Andrew Bond, Kimura Publishing LLC (Participant)

Sanan Kolva (Participant)

EM Prazeman (Participant)

Share this